# SDR AU510001720

- Difficulty date: June 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935734
- Part serial: 01297H1746
- Condition: Failed
- Location: Cockpit
- Part time: 12,904 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 4 RT FLIGHT COMPARTMENT WINDOW INNER PANE SHATTERED.  WINDOW HEAT SYSTEM WAS FOUND TO BE SERVICEABLE.
